Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Research Article
Mathematical Problems in Engineering
Volume 2013, Article ID 860914, 2 pages
http://dx.doi.org/10.1155/2013/860914
Letter to the Editor

Comment on “An Approximation to Solution of Space and Time Fractional Telegraph Equations by He's Variational Iteration Method”

1Department of Computer Science, Shanghai Normal University Tianhua College, Shanghai 201815, China
2Department of Mathematics, Zhejiang Forestry University, Hangzhou 311300, China
3College of Mathematics & Information Science, Neijiang Normal University, Neijiang 641112, China

Received 7 January 2013; Revised 16 February 2013; Accepted 20 February 2013

Copyright © 2013 Yi-Hong Wang and Lan-Lan Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Sevimlican, “An approximation to solution of space and time fractional telegraph equations by He's variational iteration method,” Mathematical Problems in Engineering, vol. 2010, Article ID 290631, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. J. H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar · View at Scopus
  4. G. C. Wu, “Variational iteration method for solving the time-fractional diffusion equations in porous medium,” Chinese Physics B, vol. 21, no. 12, Article ID 120504, 2012. View at Publisher · View at Google Scholar
  5. G. C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives—new Lagrange multipliers,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6183–6190, 2013. View at Publisher · View at Google Scholar
  6. H. Jafari, M. Saeidy, and D. Baleanu, “The variational iteration method for solving n-th order fuzzy differential equations,” Central European Journal of Physics, vol. 10, no. 1, pp. 76–85, 2012. View at Publisher · View at Google Scholar
  7. H. Jafari and C. M. Khalique, “Homotopy perturbation and variational iteration methods for solving fuzzy differential equations,” Communications in Fractional Calculus, vol. 3, no. 1, pp. 38–48, 2012. View at Google Scholar
  8. G. C. Wu and D. Baleanu, “New applications of the variational iteration method—from differential equations to q-fractional difference equations,” Advances in Difference Equations, vol. 2013, article 21, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar